Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 20, 2010, 4:54 AM MST. It took effect at Jan 20, 2010, 5:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2010, 4:54 AM MST (11:54 UTC)
- In effect from
- Jan 20, 2010, 5:00 AM MST
- Expired
- Jan 20, 2010, 6:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
348 WWUS75 KABQ 201154 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 AM MST WED JAN 20 2010 NMZ523-529-532>540-201900- /O.NEW.KABQ.WI.Y.0002.100120T1200Z-100121T0100Z/ CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 454 AM MST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH...SHIFTING OUT OF THE WEST DURING THE AFTERNOON. * TIMING...STRONG WINDS WILL DEVELOP FIRST ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...THEN SPREAD EASTWARD ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS DURING THE AFTERNOON. WINDS WILL GRADUALLY DECREASE LATE IN THE AFTERNOON WITH STRONG WINDS LINGERING LONGEST FROM AROUND CLINES CORNERS SOUTHWARD TO AROUND ELK AND DUNKEN. * VISIBILITY...VISIBILITY MAY DROP BELOW ONE MILE AT TIMES THIS MORNING IN SNOW AND BLOWING SNOW ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...LIKE HIGHWAY 285 FROM CLINES CORNERS TO ROSWELL...AND HIGHWAY 84 FROM LAS VEGAS TO FORT SUMNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
2 follow-up statements
169 WWUS75 KABQ 201808 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1108 AM MST WED JAN 20 2010 NMZ522-524-526-210100- /O.EXA.KABQ.WI.Y.0002.000000T0000Z-100121T0100Z/ ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- 1108 AM MST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON THEN DIMINISH EARLY IN THE EVENING. * VISIBILITY...LOCALIZED VISIBILITIES OF ONE MILE OR LESS WILL BE POSSIBLE IN BLOWING SNOW OVER THE HIGHER TERRAIN. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADWAYS...SUCH AS HIGHWAY 285 FROM CLINES CORNERS TO ROSWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ523-529-532>540-210100- /O.CON.KABQ.WI.Y.0002.000000T0000Z-100121T0100Z/ CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1108 AM MST WED JAN 20 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING EARLY IN THE EVENING. * VISIBILITY...LOCALIZED VISIBILITIES OF ONE MILE OR LESS MAY OCCUR IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED HIGHWAYS...SUCH ASE HIGHWAY 285 FROM CLINES CORNERS TO ROSWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
371 WWUS75 KABQ 210042 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 PM MST WED JAN 20 2010 NMZ522>524-526-529-532>540-210145- /O.EXP.KABQ.WI.Y.0002.000000T0000Z-100121T0100Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 542 PM MST WED JAN 20 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING. WIND SPEEDS HAVE DECREASED ACROSS THE EASTERN PLAINS...THEREFORE THE WINDY ADVISORY WILL BE ALLOWED TO EXPIRE. OCCASIONAL GUSTS TO 35 MPH WILL BE POSSIBLE THROUGH EARLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 20, 3:22 AM MST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 20, 3:22 AM MST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 AM MST WED JAN 20 2010 .DISCUSSION... WITH THIS PACKAGE WE WILL KEEP WARNINGS AND ADVISORIES UNCHANGED FOR THE MOST PART. WE WILL EMPHASIZE THE WINDS MORE IN THE WARNINGS FOR THE CENTRAL AND SOUTH CENTRAL MOUNTAINS...AS WELL AS THE SOUTH CENTRAL HIGHLANDS. WE WILL ALSO ISSUE A WIND ADVISORY FOR THE AREA EAST OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS TO THE TEXAS BORDER. WATER VAPOR IMAGERY DEPICTS A SHORT NORTHWESTERLY JET STREAK DIGGING INTO THE BASE OF THE UPPER LEVEL TROUGH THAT WILL CROSS TODAY...AND THIS STREAK WILL CROSS CENTRAL AND SE PARTS OF THE FORECAST AREA TODAY WITH 700 MB WINDS IN THE 40 TO 50 KT RANGE. MEANWHILE...A PACIFIC COLD FRONT WILL CROSS FROM THE WEST AND THERE WILL BE SOME SHOWERS...AS WELL AS A VERY TIGHT SURFACE PRESSURE GRADIENT IN THE EAST AROUND THE BASE OF A 995 SURFACE LOW OVER THE NE CORNER OF THE STATE. THESE FEATURES WILL COMBINE TO PRODUCE THE SECOND DAY OF STRONG SURFACE WINDS IN THE EAST. SPEEDS MAY PEAK WITH GUSTS AROUND 60 MPH ACROSS THE HIGH TERRAIN OF THE SOUTH CENTRAL MOUNTAINS DURING THE LATE MORNING. WE ARE ALSO WATCHING A SNOW BAND DEVELOP ON RADAR IN THE WEST CENTRAL MOUNTAINS THIS MORNING. THE 6Z GFS HAS A 1 TO 2 INCH SNOW ACCUMULATION BULLS EYE TRAVERSING NORTHERN PARTS OF THE MIDDLE RIO GRANDE VALLEY...ESTANCIA VALLEY AND CENTRAL HIGHLANDS. THIS COULD SPELL A MESSY MORNING RUSH HOUR FOR NORTHERN ALBUQUERQUE...THE FOOTHILLS AND EAST MOUNTAIN COMMUNITIES NORTH OF I-40. MOST OF ALBUQUERQUE SHOULD SEE SNOW ACCUMULATIONS UNDER AN INCH THIS MORNING...BUT ELEVATIONS ABOVE 5700 FEET MAY SEE AN INCH OR TWO. THE WIDESPREAD SNOW EXPECTED ACROSS CENTRAL AND WESTERN PARTS OF THE FORECAST AREA THIS MORNING IS EXPECTED TO GRADUALLY DECREASE IN COVERAGE AND INTENSITY THIS AFTERNOON...EXCEPT ACROSS THE NORTHERN MOUNTAINS AND UPPER RIO GRANDE VALLEY WHERE THE HEAVIER SNOW WILL LINGER LONGEST. TONIGHT WILL BRING A BREAK IN SIGNIFICANT SNOW ACCUMULATIONS AS A SMALL RIDGE OF HIGH PRESSURE RAPIDLY CROSSES THE STATE. THE LAST IN THE SERIES OF WINTER STORMS IS STILL SLATED TO ARRIVE THURSDAY...AND IT MAY LINGER THROUGH FRIDAY NIGHT OR SATURDAY. HEAVY SNOW ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS WITH THE POTENTIAL FOR SIGNIFICANT ACCUMULATIONS ALSO IN THE CENTRAL AND WESTERN VALLEYS THANKS TO COLDER AIR DELIVERED BY A STRONGER PACIFIC FRONT. STRONG WINDS ARE ALSO EXPECTED WITH THE SYSTEM. WINDS WILL BE MOST WIDESPREAD FRIDAY...AND THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL BE FAVORED FOR WIND GUSTS TO 50 MPH ON BOTH FRIDAY AND SATURDAY. DRIER AND WARMER WEATHER IS EXPECTED DURING THE BEGINNING OF THE COMING WORK WEEK AS A RIDGE OF HIGH PRESSURE CROSSES NM. 44 && .AVIATION... NEXT WINTER SYSTEM CURRENTLY FOCUSED OVER ARIZONA AND MOVING INTO WESTERN LOCALES OF NEW MEXICO. THIS FAST MOVING SYSTEM AND ASSOCIATED SURFACE FRONT WILL CROSS THE STATE THROUGH THE PERIOD RESULTING IN AN INCREASING AREA OF MOUNTAIN OBSCURATIONS AND RESTRICTIONS IN VSBYS AND CIGS. BY 15Z SHOW WILL HAVE REACHED THE CENTRAL MOUNTAINS WITH NUMEROUS MOUNTAIN OBSCURATIONS CENTRAL AND WEST...SCT CIGS 1000 FT TO 3000 FT WITH VSBYS OF 3 TO 4 MILES IN SNOW AND LOCAL AREAS OF 300 TO 500 FT CEILINGS AND VSBYS OF 1 MILE OR LESS IN SNOW AND FOG. BETWEEN 12Z AND 15Z GUSTY WEST WINDS OF 25 TO 35 MPH AND GUSTS TO 45 MPH OVER THE HIGHER TERRAIN OF THE SOUTH WILL INCREASE ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND STRONGEST IN THE SOUTHERN HALF OF THE FORECAST AREA. WINDS INCREASE TO COVER MUCH OF THE EASTERN PLAINS ESPECIALLY ALONG AND SOUTH OF INTERSTATE 40 THROUGH THE AFTERNOON HOURS. PRECIPITATION WILL DECREASE FROM 06Z TO 12Z ON THURSDAY JUST AS THE PRECIPITATION ASSOCIATED WITH THE NEXT SYSTEM STARTS TO MOVE INTO THE EXTREME WESTERN ZONES AGAIN. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 05 && .FIRE WEATHER... A MAINLY WET PATTERN WITH PERIODS OF STRONG WESTERLY WINDS IS EXPECTED THROUGH THE WORK WEEK AND INTO SATURDAY. DRIER CONDITIONS WITH LESS WIND CURRENTLY FORECAST FOR SUNDAY THROUGH WEDNESDAY. EXTREMELY STRONG JET IS NOSING INTO EXTREME SOUTHERN ARIZONA AND NEW MEXICO WITH CORE APPROACHING EXTREME SOUTHERN CALIFORNIA. OVERNIGHT WINDS AT RAWS SITES IN SOUTHWEST AND SOUTHCENTRAL NEW MEXICO ARE GUSTING TO 30 TO 40 MPH AT THIS TIME. PRECIPITATION ASSOCIATED WITH THE NEXT WINTER SYSTEM IS CURRENTLY FOCUSED FROM CENTRAL ARIZONA INTO NEW MEXICO TO THE CONTINENTAL DIVIDE. SNOW LEVELS ARE EXPECTED TO BE SOMEWHAT LOWER THAN THOSE OF THE MOST RECENT SYSTEM AND SNOW WILL ACCUMULATE TODAY ESPECIALLY OVER THE HIGHEST TERRAIN WITH LOWER AMOUNTS IN THE VALLEYS OF CENTRAL AND WESTERN NEW MEXICO. WEST WINDS WILL INCREASE AS WELL...FIRST OVER THE HIGHEST TERRAIN SOUTH OF INTERSTATE 40 THEN FROM THE CENTRAL MOUNTAINS EASTWARD FROM MID MORNING THROUGH THE AFTERNOON. RH VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS. THIS FAST MOVING STORM AND ASSOCIATED SURFACE LOW WILL MOVE TO THE EAST TODAY AND PRECIPITATION WILL DECREASE DURING THE EVENING AND OVERNIGHT HOURS. WINDS OVER THE HIGHER TERRAIN WILL PERSIST OVERNIGHT. THE NEXT SYSTEM WILL BE THE MOST POTENT...WITH PRECIPITATION MOVING INTO THE WESTERN ZONES BY THURSDAY MORNING... REACHING THE CENTRAL MOUNTAINS BY MID DAY THURSDAY. PRECIPITATION MOSTLY IN THE FORM OF SNOW WILL AFFECT THE STATE THROUGH SATURDAY. STRONG WEST WINDS WILL PERSIST...AND LOOK TO BE STRONGEST ON FRIDAY USHERING IN COLD AIR AS WELL. RH VALUES SHOULD CONTINUE TO REMAIN ABOVE CRITICAL VALUES. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 39 25 41 34 / 80 20 60 60 DULCE........................... 35 15 35 27 / 90 40 70 80 CUBA............................ 38 18 39 28 / 90 20 30 50 GALLUP.......................... 40 23 41 32 / 80 30 50 70 EL MORRO........................ 37 16 40 28 / 90 30 50 70 GRANTS.......................... 41 18 43 32 / 80 10 40 40 QUEMADO......................... 42 22 43 31 / 80 20 60 70 GLENWOOD........................ 46 27 47 37 / 90 20 50 60 CHAMA........................... 33 8 31 19 / 90 50 70 80 LOS ALAMOS...................... 40 18 40 27 / 70 20 30 50 PECOS........................... 38 18 41 28 / 60 20 30 40 CERRO/QUESTA.................... 38 5 36 21 / 70 30 40 50 RED RIVER....................... 31 10 31 20 / 80 40 50 60 ANGEL FIRE...................... 35 9 34 21 / 70 30 50 60 TAOS............................ 38 12 39 28 / 70 20 30 40 ESPANOLA........................ 43 26 46 30 / 60 5 20 30 SANTA FE........................ 35 18 41 29 / 80 10 20 40 SANTA FE AIRPORT................ 39 23 42 30 / 70 5 20 30 ALBUQUERQUE FOOTHILLS........... 40 26 46 33 / 80 5 20 40 ALBUQUERQUE HEIGHTS............. 44 28 47 36 / 70 0 20 30 ALBUQUERQUE VALLEY.............. 44 28 50 35 / 70 0 20 30 ALBUQUERQUE WEST MESA........... 43 29 48 35 / 70 0 20 30 LOS LUNAS....................... 49 28 51 35 / 60 0 20 30 RIO RANCHO...................... 41 29 46 34 / 80 5 20 30 SOCORRO......................... 53 29 52 36 / 70 0 20 30 SANDIA PARK/CEDAR CREST......... 36 22 45 29 / 90 10 30 50 MORIARTY/ESTANCIA............... 43 24 47 30 / 60 10 20 30 CLINES CORNERS.................. 40 22 43 30 / 70 10 30 40 GRAN QUIVIRA.................... 45 27 47 34 / 70 10 20 30 CARRIZOZO....................... 49 29 51 36 / 70 0 10 30 RUIDOSO......................... 42 31 44 33 / 80 10 20 30 CAPULIN......................... 43 19 47 25 / 40 10 20 30 RATON........................... 44 16 49 26 / 50 5 10 20 LAS VEGAS....................... 42 21 47 28 / 60 5 20 30 CLAYTON......................... 51 27 53 30 / 20 0 0 10 ROY............................. 47 25 52 30 / 30 5 5 20 CONCHAS......................... 53 28 57 32 / 20 0 0 10 SANTA ROSA...................... 55 30 57 33 / 40 0 5 10 TUCUMCARI....................... 54 28 57 33 / 20 0 0 10 CLOVIS.......................... 57 30 55 34 / 20 0 0 10 PORTALES........................ 58 30 57 32 / 20 0 0 10 FORT SUMNER..................... 56 31 60 33 / 30 0 0 10 ROSWELL......................... 61 32 63 36 / 20 0 0 10 PICACHO......................... 58 31 60 34 / 30 0 5 10 ELK............................. 52 31 55 33 / 40 5 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ523-529-532>540. WINTER WEATHER ADVISORY UNTIL 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ501-504-507-509-515>518-527. WINTER STORM WARNING UNTIL 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ502-503-505-506-508-510>514-521-524-526. && 44/05
Hazardous weather outlook, Jan 19, 6:21 AM MST, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 621 AM MST TUE JAN 19 2010 NMZ501>540-201300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 621 AM MST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT PERIODS OF MODERATE TO AT TIMES HEAVY SNOW WILL CONTINUE THIS MORNING BEFORE GRADUALLY DECREASING IN COVERAGE AND INTENSITY THIS AFTERNOON ACROSS THE WEST CENTRAL MOUNTAINS...NORTHWEST PLATEAU...NORTHERN MOUNTAINS AND UPPER RIO GRANDE VALLEY. THIS AREA WILL EXPERIENCE A LULL IN SNOW ACCUMULATIONS THIS EVENING BEFORE SNOW SHOWERS INCREASE ACROSS THE WEST AGAIN TONIGHT. SIGNIFICANT SNOW ACCUMULATIONS WILL BEGIN THIS EVENING IN THE SOUTHWEST MOUNTAINS AND LATER TONIGHT FARTHER NORTH AS THE SECOND IN A SERIES OF WET WINTER WEATHER SYSTEMS MOVES INTO THE STATE FROM THE WEST. PLEASE REVIEW THE LATEST WINTER STORM WARNING AND SNOW ADVISORIES FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH OF CENTRAL AND WESTERN NEW MEXICO CAN EXPECT ACCUMULATING SNOW WITH THE SECOND WAVE OF WINTER WEATHER TONIGHT THROUGH WEDNESDAY. A FEW TO SEVERAL INCHES OF SNOW ARE POSSIBLE BY WEDNESDAY AFTERNOON ACROSS THE MOUNTAINS WITH A FEW INCHES AT LOWER ELEVATIONS OF THE CENTRAL AND WESTERN VALLEYS AND NORTHWEST PLATEAU...INCLUDING THE SANTA FE METRO AREA AND ELEVATED PARTS OF THE ALBUQUERQUE METRO AREA WHICH SHOULD RECEIVE MOST OF THEIR SNOW ACCUMULATION WEDNESDAY MORNING. THE THIRD STORM WILL BRING COLDER TEMPERATURES...PERIODS OF STRONG WINDS AND MORE WIDESPREAD SNOW THURSDAY THROUGH FRIDAY SATURDAY. WELL OVER A FOOT OF ADDITIONAL SNOW WILL BE POSSIBLE IN THE MOUNTAINS WITH A FEW TO SEVERAL INCHES IN THE CENTRAL AND WESTERN VALLEYS AND ACROSS THE NORTHWEST PLATEAU. STRONG SOUTHWEST WINDS WILL DEVELOP FRIDAY...WHEN SPEEDS MAY PEAK AT 25 TO 40 MPH WITH GUSTS UP TO 55 MPH ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDS WILL SHIFT OUT THE NORTHWEST BY SATURDAY AND REMAIN STRONG IN THE EAST WITH SPEEDS POSSIBLY REACHING 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 4:29 PM MST | Winter Storm Watch | ABQ | 24 hr |
Nearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.